RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 5(245), Pages 295–307 (Mi umn2763)  

This article is cited in 5 scientific papers (total in 7 papers)

Mathematical Events in the USSR

Sessions of the Petrovskii seminar on differential equations and mathemathical problems of physics

V. Ya. Rivkind, S. P. Novikov, V. M. Petkov, V. P. Myasnikov, M. V. Fedoryuk, V. V. Kucherenko, A. A. Davydov, A. I. Neishtadt, S. N. Kruzhkov, S. A. Molchanov, A. A. Ruzmaikin, D. D. Sokolov, Yu. M. Sukhov, A. G. Shukhov, B. R. Vainberg, V. I. Bakhtin, A. G. Vainshtein, B. Z. Shapiro, V. A. Kondrat'ev, O. A. Oleinik, M. I. Vishik, S. B. Kuksin, A. G. Korolev, Yu. S. Ilyashenko


Full text: PDF file (1779 kB)


Citation: V. Ya. Rivkind, S. P. Novikov, V. M. Petkov, V. P. Myasnikov, M. V. Fedoryuk, V. V. Kucherenko, A. A. Davydov, A. I. Neishtadt, S. N. Kruzhkov, S. A. Molchanov, A. A. Ruzmaikin, D. D. Sokolov, Yu. M. Sukhov, A. G. Shukhov, B. R. Vainberg, V. I. Bakhtin, A. G. Vainshtein, B. Z. Shapiro, V. A. Kondrat'ev, O. A. Oleinik, M. I. Vishik, S. B. Kuksin, A. G. Korolev, Yu. S. Ilyashenko, “Sessions of the Petrovskii seminar on differential equations and mathemathical problems of physics”, Uspekhi Mat. Nauk, 40:5(245) (1985), 295–307

Citation in format AMSBIB
\Bibitem{RivNovPet85}
\by V.~Ya.~Rivkind, S.~P.~Novikov, V.~M.~Petkov, V.~P.~Myasnikov, M.~V.~Fedoryuk, V.~V.~Kucherenko, A.~A.~Davydov, A.~I.~Neishtadt, S.~N.~Kruzhkov, S.~A.~Molchanov, A.~A.~Ruzmaikin, D.~D.~Sokolov, Yu.~M.~Sukhov, A.~G.~Shukhov, B.~R.~Vainberg, V.~I.~Bakhtin, A.~G.~Vainshtein, B.~Z.~Shapiro, V.~A.~Kondrat'ev, O.~A.~Oleinik, M.~I.~Vishik, S.~B.~Kuksin, A.~G.~Korolev, Yu.~S.~Ilyashenko
\paper Sessions of the Petrovskii seminar on differential equations and mathemathical problems of physics
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 5(245)
\pages 295--307
\mathnet{http://mi.mathnet.ru/umn2763}


Linking options:
  • http://mi.mathnet.ru/eng/umn2763
  • http://mi.mathnet.ru/eng/umn/v40/i5/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Russian Math. Surveys, 40:5 (1985), 267–287  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin, “Mark Iosifovich Vishik (on his 75th birthday)”, Russian Math. Surveys, 52:4 (1997), 853–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Izhikevich E., “Neural Excitability, Spiking and Bursting”, Int. J. Bifurcation Chaos, 10:6 (2000), 1171–1266  crossref  isi
    4. Ya. M. Dymarskii, “Manifold Method in Eigenvector Theory of Nonlinear Operators”, Journal of Mathematical Sciences, 154:5 (2008), 655–815  mathnet  crossref  mathscinet  zmath  elib
    5. Samoilenko A.M. Parasyuk I.O. Repeta B.V., “Dynamical Bifurcation of Multifrequency Oscillations in a Fast-Slow System”, 67, no. 7, 2015, 1008–1037  crossref  isi
    6. Parasyuk I., Repeta B., “Dynamical Bifurcation in a System of Coupled Oscillators With Slowly Varying Parameters”, Electron. J. Differ. Equ., 2016, 233  mathscinet  zmath  isi  elib
    7. D. A. Tursunov, “Asimptotika resheniya zadachi Koshi pri narushenii ustoichivosti tochki pokoya v ploskosti «bystrykh dvizhenii»”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2018, no. 54, 46–57  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:793
    Full text:154
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019